# SDR AWXA200400286

- Difficulty date: March 15, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 58,808 hours, 36,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 14 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 14 LT WAS FOUND INOPERATIVE. MAINTENANCE REPAIRED EMERGENCY ESCAPE PATH LIGHT WIRING AT FLOOR CONNECTOR SEAT ROW 14 LT, OPERATIONAL CHECK WAS GOOD.
